Combinatorics
1. On the commuting graph of non-commutative rings of order $p^nq$

E. Vatandoost; F. Ramezani; A. Bahraini

Volume 03, Issue 01 , Winter 2014, Pages 1-6

Abstract
  Let $R$ be a non-commutative ring with unity. The commuting graph of $R$ denoted by $\Gamma(R)$, is a graph with vertex set $R\Z(R)$ and two vertices $a$ and $b$ are adjacent iff $ab=ba$. In this paper, we consider the commuting graph of non-commutative rings of order pq and $p^2q$ with ...  Read More

Partial differential equations
2. A note on the convergence of the Zakharov-Kuznetsov equation by homotopy analysis method

A. Fallahzadeh; M. A. Fariborzi Araghi

Volume 03, Issue 01 , Winter 2014, Pages 7-13

Abstract
  In this paper, the convergence of Zakharov-Kuznetsov (ZK) equation by homotopy analysis method (HAM) is investigated. A theorem is proved to guarantee the convergence of HAM and to nd the series solution of this equation via a reliable algorithm.  Read More

Functional analysis
3. On the superstability of a special derivation

M. Hassani; E. Keyhani

Volume 03, Issue 01 , Winter 2014, Pages 15-22

Abstract
  The aim of this paper is to show that under some mild conditions a functional equation of multiplicative $(\alpha,\beta )$-derivation is superstable on standard operator algebras. Furthermore, we prove that this generalized derivation can be a continuous and an inner $(\alpha,\beta)$-derivation.  Read More

Fuzzy system
4. Positive solution of non-square fully Fuzzy linear system of equation in general form using least square method

R. Ezzati; A. Yousefzadeh

Volume 03, Issue 01 , Winter 2014, Pages 23-33

Abstract
  In this paper, we propose the least-squares method for computing the positive solution of a $m\times n$ fully fuzzy linear system (FFLS) of equations, where $m > n$, based on Kaffman's arithmetic operations on fuzzy numbers that introduced in [18]. First, we consider all elements of ...  Read More

Integral equations
5. Expansion methods for solving integral equations with multiple time lags using Bernstein polynomial of the second kind

M. Paripour; Z. Shojaei; S. Abdolahi

Volume 03, Issue 01 , Winter 2014, Pages 35-45

Abstract
  In this paper, the Bernstein polynomials are used to approximate the solutions of linear integral equations with multiple time lags (IEMTL) through expansion methods (collocation method, partition method, Galerkin method). The method is discussed in detail and illustrated by solving some numerical ...  Read More

Difference and functional equations
6. Cubic spline Numerov type approach for solution of Helmholtz equation

J. Rashidinia; H. S. Shekarabi; M. Aghamohamadi

Volume 03, Issue 01 , Winter 2014, Pages 47-54

Abstract
  We have developed a three level implicit method for solution of the Helmholtz equation. Using the cubic spline in space and finite difference in time directions. The approach has been modi ed to drive Numerov type nite difference method. The method yield the tri-diagonal linear system of ...  Read More

Associative rings and algebras
7. Generalized f-clean rings

S. Jamshidvand; H. Haj Seyyed Javadi; N. Vahedian Javaheri

Volume 03, Issue 01 , Winter 2014, Pages 55-60

Abstract
  In this paper, we introduce the new notion of n-f-clean rings as a generalization of f-clean rings. Next, we investigate some properties of such rings. We prove that $M_n(R)$ is n-f-clean for any n-f-clean ring R. We also, get a condition under which the de nitions of n-cleanness and n-f-cleanness ...  Read More